Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2016, 3:42 PM CDT for Haskell County, LeFlore County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2016, 3:42 PM CDT (20:42 UTC)
- Expired
- Mar 13, 2016, 4:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222
WUUS54 KTSA 132042
SVRTSA
OKC061-079-132115-
/O.NEW.KTSA.SV.W.0006.160313T2042Z-160313T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 415 PM CDT
* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MC CURTAIN...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
KEOTA... MCCURTAIN...
BOKOSHE... MC CURTAIN...
MILTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3506 9491 3511 9504 3540 9496 3538 9489
3536 9492 3535 9492 3535 9490 3536 9485
3536 9483 3534 9483 3532 9482 3533 9479
3534 9478 3531 9469
TIME...MOT...LOC 2041Z 206DEG 29KT 3515 9496
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
867
WWUS54 KTSA 132103
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT SUN MAR 13 2016
OKC061-079-132115-
/O.CON.KTSA.SV.W.0006.000000T0000Z-160313T2115Z/
LE FLORE OK-HASKELL OK-
403 PM CDT SUN MAR 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LE FLORE AND EASTERN HASKELL COUNTIES...
AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
KEOTA...MOVING NORTHEAST AT 20 MPH.
HAZARD...THIS STORM HAS WEAKENED...BUT IS CAPABLE OF NICKEL SIZE
HAIL AND COULD REINTENSIFY.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE IS POSSIBLE IF THE STORM STRENGTHENS AGAIN.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
KEOTA... MCCURTAIN...
MC CURTAIN... MILTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3511 9490 3516 9502 3540 9496 3538 9489
3536 9492 3535 9492 3535 9490 3536 9485
3536 9483 3534 9483 3532 9482 3533 9479
3534 9478 3531 9469
TIME...MOT...LOC 2101Z 207DEG 18KT 3525 9490
0.88IN
<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:10 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 13, 12:10 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1210 PM CDT SUN MAR 13 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A weather system will cross the region over the next 9 hours bringing scattered showers and thunderstorms and varied flight conditions. Conditions will trend toward VFR tonight as the system passes. Some areas of fog will redevelop late tonight or toward morning resulting in a few locations becoming MVFR. IFR conditionsare not out of the questions for some sites if the fog becomes more established than currently forecast. VFR conditions will prevail after mid-morning tomorrow with light winds. && .PREV DISCUSSION... /ISSUED 1105 AM CDT SUN MAR 13 2016/ DISCUSSION... Upper-air data at 12Z showed the faster winds in the base of the compact upper system had shifted into the southeast quadrant of the low and the last couple of hours of satellite animations show the upper low turning onto an east-northeast track as expected. The center of the system will be crossing into western Arkansas in the vicinity of KFSM at 00Z. Showers and thunderstorms have been occurring in the deeper moisture north of the center across northern Oklahoma. These showers and storms are expected to persist into the evening and spread into northwest Arkansas by late today. An uptick in intensity is possible this afternoon and while the overall severe threat is low with these storms...the very cold air aloft supports the possibility of an isolated large hail report. The primary severe threat today is expected after 20Z as the atmosphere along and south of I-40 destabilizes and new thunderstorm activity develops. These storms will increase and spread quickly into Arkansas. Large hail and damaging winds will be the primary concern. However...with the upper system tracking overhead even weaker cells could produce a funnel cloud in the vorticity rich environment. The potential for tornadoes in our forecast area appears limited...with the greatest threat in our southeastern most counties from Le Flore County...across Sebastian County and into Franklin County. These areas are where we expect cells to have the best potential to sustain supercell characteristics. The supercell environment will shift quickly east with a more significant threat deeper into Arkansas. The current forecast and data on our Decision Support Page covers the situation well for the moment and no major forecast changes are planned at this time. PREV DISCUSSION... /ISSUED 652 AM CDT SUN MAR 13 2016/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Patchy dense fog and areas of low ceilings continue across most sites to begin this forecast period. Showers and thunderstorms have spread into north central OK ahead of approaching upper low centered near KCDS. Expect convection to spread into nern OK TAF sites this morning, continuing low ceilings and visibilities. Convection will increase in coverage across all of eastern OK this afternoon and this activity will spread into AR TAF sites for much of the mid/late afternoon. Conditions improve across OK sites 22-00z and nwrn AR sites 23-02z as strong upper system pushes to the east. Some light fog late in the forecast period with skies clearing. PREV DISCUSSION... /ISSUED 353 AM CDT SUN MAR 13 2016/ DISCUSSION... Impressive vapor imagery this morning of upper low currently over the TX Panhandle w/ strong height falls sampled as this low passed KABQ yesterday evening. Good agreement exists on tracking the center of this wave across SE OK this afternoon w/ widespread precip expected to spread along and north of I-40 during the day. Ongoing low ceilings will struggle to erode w/ approaching lift and aforementioned precip will further limit boundary layer destabilization across much of the forecast area. The exception may be across far SE OK where a brief window exists for nearer sfc based storms to develop this afternoon before the focus for the strongest storms shifts south and east of the area. Various higher resolution solutions suggest potential for stronger updrafts to develop across NW AR and also beneath the upper low core. Both regions would support large hail potential and any sustained updraft beneath the upper low core is likely to produce funnel clouds. Convection will exist western AR this evening. Noticeable change expected on Monday as skies clear and unseasonably warm temperatures overspread the area. The above normal temps will continue on Tuesday despite a frontal passage...with post frontal winds and lower humidities raising fire weather concerns. Dry and mild conditions look to prevail Wed-Thurs with increasing shower and thunderstorm chances by Friday continuing through next weekend. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...08
Hazardous weather outlook, Mar 13, 1:38 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT SUN MAR 13 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
138 PM CDT SUN MAR 13 2016
...A FEW SEVERE STORMS EXPECTED TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....ALONG AND SOUTH OF I-40 IN OKLAHOMA AND ARKANSAS.
ONSET....AFTER 3PM. ENDING AROUND 7PM.
GREATEST THREAT...EAST OF A LINE FROM CLAYTON TO FORT SMITH TO
ST.PAUL.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2PM. ENDING AROUND 7PM.
DISCUSSION...
THUNDERSTORMS ONGOING IN NORTHEAST OKLAHOMA WILL SPREAD INTO
NORTHWEST ARKANSAS LATER TODAY. WHILE OVERALL THE SEVERE WEATHER
POTENTIAL WITH THESE STORMS IS LOW. AN ISOLATED LARGE HAIL REPORT
IS POSSIBLE.
THE MAIN CONCERN IS THAT THUNDERSTORMS WILL INCREASE IN COVERAGE
THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND DEVELOP QUICKLY INTO
WEST-CENTRAL ARKANSAS. WIND AND INSTABILITY PROFILES ALOFT ARE
SUPPORTIVE OF SEVERE STORMS...WITH HAIL TO 2 INCHES IN DIAMETER
POSSIBLE WITH THE MOST INTENSE CELLS. DAMAGING WINDS WILL ALSO BE
A THREAT. BECAUSE AN UPPER-LEVEL STORM SYSTEM IS PASSING OVERHEAD
THE ATMOSPHERE HAS A CONSIDERABLE AMOUNT OF SPIN TO IT AND EVEN
WEAKER CELLS COULD PRODUCE FUNNEL CLOUDS. THE MORE IMPORTANT
TORNADO RISK APPEARS TO BE FROM EXTREME SOUTHEAST OKLAHOMA INTO
WEST-CENTRAL ARKANSAS. WHILE THE RISK IS LIMITED...IT IS IN THIS
ZONE THAT THE ATMOSPHERE WILL BE SUPPORTIVE OF SUSTAINED DEEP
ROTATION. ANY SUPERCELLS THAT FORM WILL TEND TO INTENSIFY AS THEY
MOVE DEEPER INTO ARKANSAS.
THE STORM RISK WILL SHIFT QUICKLY EAST WITH THE SEVERE WEATHER
THREAT ENDING EARLY THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...DENSE FOG POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP TONIGHT IN THE AREA.
THE BEST CHANCE WILL BE WHERE THE HEAVIER RAINS FALL.
GUSTY WINDS WILL DRIVE THE FIRE POTENTIAL TO HIGH AND VERY HIGH
LEVELS ON TUESDAY.
THE NEXT WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES AGAIN TO
THE AREA LATER IN THE COMING WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS IN THE WATCH AREA SHOULD ACTIVATE SPOTTER
OPERATIONS. ELSEWHERE IN THE AREA...EMERGENCY MANAGERS SHOULD
CLOSELY FOLLOW LOCAL CONDITIONS AND BE READY TO ACTIVATE
SPOTTERS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 13, 3:02 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 302 PM CDT SUN MAR 13 2016 OKZ070-071-073-074-132030- MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK- 302 PM CDT SUN MAR 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCINTOSH... NORTHEASTERN PITTSBURG...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN HASKELL COUNTIES UNTIL 330 PM CDT... AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF QUINTON...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PORUM... BRIARTOWN... ENTERPRISE... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 269 AND 272. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN OKLAHOMA. LAT...LON 3514 9552 3548 9544 3537 9514 3510 9541 TIME...MOT...LOC 2001Z 206DEG 24KT 3517 9545
Special weather statement, Mar 13, 3:05 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT SUN MAR 13 2016
OKZ071-073-132030-
PITTSBURG OK-MCINTOSH OK-
305 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 330 PM CDT...
AT 305 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SCIPIO...
MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HANNA... SCIPIO...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3512 9603 3512 9601 3514 9601 3515 9600
3515 9599 3516 9598 3527 9585 3503 9570
3498 9601 3508 9607
TIME...MOT...LOC 2005Z 241DEG 12KT 3506 9599Special weather statement, Mar 13, 3:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 316 PM CDT SUN MAR 13 2016 OKZ076-132045- LE FLORE OK- 316 PM CDT SUN MAR 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY UNTIL 345 PM CDT... AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF MOUNTAIN FORK...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LE FLORE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN OKLAHOMA. LAT...LON 3471 9460 3493 9445 3472 9445 3463 9446 TIME...MOT...LOC 2015Z 214DEG 28KT 3472 9452
Local storm report, Mar 13, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL CANADIAN 35.18N 95.65W
03/13/2016 E0.88 INCH PITTSBURG OK EMERGENCY MNGR
&&
JDSSpecial weather statement, Mar 13, 3:32 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT SUN MAR 13 2016
OKZ071-073-132100-
PITTSBURG OK-MCINTOSH OK-
332 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCINTOSH AND
NORTHEASTERN PITTSBURG COUNTIES UNTIL 400 PM CDT...
AT 331 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARROWHEAD
STATE PARK...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUFAULA... CROWDER...
CANADIAN... ARROWHEAD STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR THE SOUTH SIDE OF LAKE EUFAULA...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3535 9555 3522 9545 3521 9545 3520 9546
3510 9562 3519 9575
TIME...MOT...LOC 2031Z 227DEG 22KT 3518 9562Special weather statement, Mar 13, 3:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAR 13 2016
OKZ074-076-132100-
HASKELL OK-LE FLORE OK-
335 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LE FLORE AND EASTERN
HASKELL COUNTIES UNTIL 400 PM CDT...
AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
KEOTA... MCCURTAIN...
BOKOSHE... MC CURTAIN...
MILTON...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3504 9492 3504 9493 3506 9493 3506 9497
3508 9505 3540 9497 3538 9489 3536 9492
3535 9492 3536 9485 3536 9483 3534 9483
3532 9482 3533 9479 3534 9478 3531 9468
TIME...MOT...LOC 2035Z 204DEG 27KT 3510 9498The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 11:15 PM CST | Dense Fog Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 9 hr |
| Mar 13, 2:42 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Mar 13, 2:56 PM CDT | Special Weather Statement | TSA | Nowata | 34 min |
| Mar 13, 2:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Mar 13, 3:02 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| Mar 13, 3:05 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Mar 13, 3:16 PM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Mar 13, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| Mar 13, 3:32 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 13, 3:35 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Mar 13, 3:46 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Mar 13, 3:50 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Mar 13, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 31 min |
| Mar 13, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Mar 13, 4:22 PM CDT | Special Weather Statement | TSA | Craig | 38 min |
| Mar 13, 4:26 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Mar 13, 4:57 PM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Mar 13, 5:14 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.